Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Asymptotics of the translation flow on holomorphic maps out of the poly-plane
HTML articles powered by AMS MathViewer

by Dmitri Gekhtman PDF
Conform. Geom. Dyn. 23 (2019), 1-16 Request permission


We study the family of holomorphic maps from the polydisk to the disk which restrict to the identity on the diagonal. In particular, we analyze the asymptotics of the orbit of such a map under the conjugation action of a unipotent subgroup of $\operatorname {PSL}_2(\mathbb {R})$. We discuss an application of our results to the study of the Carathéodory metric on Teichmüller space.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 32A10, 32G15, 30F60
  • Retrieve articles in all journals with MSC (2010): 32A10, 32G15, 30F60
Additional Information
  • Dmitri Gekhtman
  • Affiliation: The Division of Physics, Mathematics and Astronomy, Caltech, 1200 E. California Blvd., Pasadena, California 91125
  • MR Author ID: 1213354
  • Email:
  • Received by editor(s): July 7, 2017
  • Received by editor(s) in revised form: March 16, 2018
  • Published electronically: February 4, 2019
  • © Copyright 2019 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 23 (2019), 1-16
  • MSC (2010): Primary 32A10; Secondary 32G15, 30F60
  • DOI:
  • MathSciNet review: 3905961